I just started taking buspar maybe 3 days ago consistantly but I am concerned about one thing in particular I might have to go through a few moments of dispair being that the medicine has gotten in my blood and now when I wake up before I take the medicine I start to shake and feel incredibly anxious I specifically asked for a non habit forming medicine and she in turn gave me buspar, gabapentin, lexapro( which is odd because my name is Lexa) and abilify thank god my pharmacist caught and interaction and didnt let me fill the prescription. But I feel okay now Im just concerned about later when the medicine is done I dont want to be dependant on anything ??? Does anyone understand what I mean the happiness may be short lived and I am so jittery about losing this feeling of happy even though I still have anxiety and the dazed feeling so I dont know what to think? Can anyone tell me what I should do I dont know how to explain to the therapist about these symptoms?